, Volume 192, Issue 2, pp 261-285

Operator of Fractional Derivative in the Complex Plane

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract:

The paper deals with a fractional derivative introduced by means of the Fourier transform. The explicit form of the kernel of the general derivative operator acting on the functions analytic on a curve in the complex plane is deduced and the correspondence with some well known approaches is shown. In particular, it is shown how the uniqueness of the operation depends on the derivative order type (integer, rational, irrational, complex) and the number of poles of the considered function in the complex plane.

Received: 31 July 1996 / Accepted: 30 June 1997